# SDR ASAA2022011537157

- Difficulty date: January 15, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,541 hours, 14,125 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G012
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 45,481 hours, 13,397 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REQUESTED HF RADIO #1 & #2 CHECK. HF RADIO #1 WORKS; WILL TRANSMIT AND RECEIVE. HF RADIO #2 DOES NOT WORK; WILL NOT TRANSMIT OR RECEIVE. GROUNDED - YES. REPLACED #2 HF R/T PER B737-800 AMM 22-11-21-400-801. BITE TEST ON R/T FACE PASSED. RADIO CHECK WAS GOOD. R/T TUNES FROM LOW TO HIGH FREQS NO PROBLEM AUDIO GOOD.
